Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 182, NWS Bismarck, ND

July 22, 2016Billings County, Golden Valley County, Stark County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2016, 6:34 PM MDT for Billings County, Golden Valley County, Stark County, North Dakota. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2016, 6:34 PM MDT (00:34 UTC)
Expired
Jul 22, 2016, 7:30 PM MDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Billings County, ND, Golden Valley County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 204 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:50 PM MDTTSTM WND GST 608 Sw South Heart, NDESTIMATED 60 MPH GUSTS WITH PEA SIZE HAIL.
Jul 22, 6:52 PM MDTTSTM WND GST 506 E Sentinel Butte, ND3/8 INCH HAIL ALSO.
Jul 22, 6:56 PM MDTFUNNEL CLOUD5 S Belfield, NDBRIEF FUNNEL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:06 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2634 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1350 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

682 
WUUS53 KBIS 230034
SVRBIS
NDC007-033-089-230130-
/O.NEW.KBIS.SV.W.0182.160723T0034Z-160723T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
634 PM MDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  WESTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  BILLINGS COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 730 PM MDT

* AT 634 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTH OF SENTINEL BUTTE TO 13 MILES
  NORTHEAST OF AMIDON...MOVING NORTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BELFIELD...MEDORA...SENTINEL BUTTE...SOUTH FAIRFIELD AND FRYBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4728 10388 4713 10303 4698 10303 4663 10307
      4663 10314 4671 10397
TIME...MOT...LOC 0034Z 191DEG 26KT 4686 10385 4664 10315 

HAIL...1.00IN
WIND...60MPH
 
$$

JP MARTIN
3 follow-up statements
302 
WWUS53 KBIS 230046
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM MDT FRI JUL 22 2016

NDC007-033-089-230130-
/O.CON.KBIS.SV.W.0182.000000T0000Z-160723T0130Z/
GOLDEN VALLEY ND-STARK ND-BILLINGS ND-
646 PM MDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL GOLDEN VALLEY...WESTERN STARK AND BILLINGS COUNTIES...

AT 646 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SENTINEL BUTTE TO 12 MILES SOUTHWEST OF SOUTH HEART...
MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BELFIELD...MEDORA...SENTINEL BUTTE...SOUTH FAIRFIELD AND FRYBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4728 10388 4713 10303 4698 10303 4663 10307
      4684 10395
TIME...MOT...LOC 0046Z 191DEG 26KT 4693 10383 4671 10313 

HAIL...1.00IN
WIND...60MPH
 
$$

JP MARTIN
365 
WWUS53 KBIS 230106
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM MDT FRI JUL 22 2016

NDC007-033-089-230130-
/O.CON.KBIS.SV.W.0182.000000T0000Z-160723T0130Z/
GOLDEN VALLEY ND-STARK ND-BILLINGS ND-
706 PM MDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHEASTERN GOLDEN VALLEY...NORTHWESTERN STARK AND CENTRAL
BILLINGS COUNTIES...

AT 704 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTH OF SENTINEL BUTTE TO NEAR SOUTH
HEART... MOVING NORTH AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. A FUNNEL CLOUD WAS REPORTED AT 656 PM MDT
         6 MILES SOUTH OF BELFIELD. THESE THUNDERSTORMS ALSO
         PRODUCED 60 MPH WINDS IN SOUTHEASTERN BILLINGS COUNTY. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BELFIELD...MEDORA...SOUTH FAIRFIELD AND FRYBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. 
&&

LAT...LON 4727 10384 4713 10303 4698 10303 4673 10306
      4696 10379
TIME...MOT...LOC 0104Z 195DEG 39KT 4712 10375 4690 10305 

HAIL...1.00IN
WIND...60MPH
 
$$

JP MARTIN
573 
WWUS53 KBIS 230130
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
730 PM MDT FRI JUL 22 2016

NDC007-033-089-230139-
/O.EXP.KBIS.SV.W.0182.000000T0000Z-160723T0130Z/
GOLDEN VALLEY ND-STARK ND-BILLINGS ND-
730 PM MDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOLDEN VALLEY...
NORTHWESTERN STARK AND CENTRAL BILLINGS COUNTIES WILL EXPIRE AT 730
PM MDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. HOWEVER NICKEL SIZED HAIL AND 50 MPH WINDS ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4727 10384 4713 10303 4698 10303 4673 10306
      4696 10379
TIME...MOT...LOC 0127Z 191DEG 26KT 4712 10375 4690 10305 

$$

JP MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 5:47 PM MDT, 47 minutes earlier.

Area forecast discussion, Jul 22, 5:47 PM MDT, 47 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
647 PM CDT FRI JUL 22 2016

.UPDATE...
Issued at 639 PM CDT Fri Jul 22 2016

Severe threat continues over the area as storms push northerly
into an area of even richer instability (4+ KJ/KG) over southwest
into south central North Dakota. This is causing the storms to
continue to increase in coverage. Expect this trend to continue
over the next few hours. Also, some slower moving storms have been
posing a possible flooding threat, enhanced by a moisture rich
atmosphere. Later tonight, second round of convection expected as
wave currently pushing into eastern Montana continues to work its
way towards the east.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 305 PM CDT Fri Jul 22 2016

We are anticipating a severe thunderstorm watch to be issued this
afternoon by the Storm Prediction Center. Latest mesoscale
discussion indicates favored area south of highway 2 in northwest
and north central North Dakota...southward across the South
Dakota border.

Multiple rounds of strong to severe thunderstorms are expected
across western and central ND this afternoon and tonight...and
continuing across central North Dakota on Saturday. Very heavy rain
is also possible, and the issuance of a flash flood watch for
central ND remains valid.

This afternoon, a surface low was over Montana/northern Wyoming with
a warm front extending northeastward in an east-west fashion over
central North Dakota. Dewpoint temperatures from Lake Sakakawea and
southward were in the upper 60s to lower 70s...with upper 50s
dewpoints across northern counties.

Mesoscale analysis indicated that the best instability with surface
based CAPE values from 1500-4000+ J/Kg was in place along and south
of this warm front. However, there was enough CIN below the modest
mid-level thermal cap late this morning/early afternoon for one
thunderstorm southeast of Bismarck to break through the cap. The
storm continued to develop as it moved southeastward. Most high res
CAM models continue to show the best development beginning around
mid-afternoon...and models continue to show best area in the
southwest and south central parts of the state. This is when upper
level shortwave energy from the approaching upper level low moving
east across the Rockies reaches southwestern North Dakota. The upper
level low/trough moves eastward across North Dakota on Saturday,
providing a series of upper level impulses that will support the
several rounds of thunderstorms expected this afternoon through
tonight and into Saturday. This afternoon expecting thunderstorms to
develop...then develop into an MCS tonight continuing into Saturday
morning. Saturday afternoon the upper level trough is moving through
central North Dakota, and lingering thunderstorms would be over and
exiting the James Valley by late afternoon/early evening.

Flash flood guidance is generally around 2+ inches in 3/6 hours.
Although latest guidance for precip totals are a bit less than the
midnight shift forecast, will continue the flash flood watch.

.LONG TERM...(Saturday night through Friday)
Issued at 305 PM CDT Fri Jul 22 2016

Drier westerly flow is expected Saturday night through Monday
afternoon. The 12z model consensus suggests the upper level zonal
flow aloft next week will favor seasonable temperatures (80-90
Monday and Tuesday, and 75-85 Wednesday to Friday) with daily
chances of thunderstorms beginning Monday night through Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 639 PM CDT Fri Jul 22 2016

Thunderstorms will remain possible tonight into early Saturday
morning. Some storms may be severe tonight with large hail, heavy
rain, and damaging wind gusts. Outside of the thunderstorms, VFR
conditions are expected.

&&

.HYDROLOGY...
Issued at 305 PM CDT Fri Jul 22 2016

WPC maintains a slight risk of flash flooding across western and
central North Dakota this afternoon through tonight. There is still
a prolonged period of precipitable water values of around 1.5
inches, and the expected MCS development with multiple rounds of
thunderstorms would warrant the flash flood watch that was issued
early this morning for central North Dakota - valid through
Saturday afternoon.

&&

.BIS Watches/Warnings/Advisories...
Flash Flood Watch from 10 PM CDT this evening through Saturday
afternoon for NDZ002>005-010>013.

Flash Flood Watch through Saturday afternoon for NDZ019>023-025-
034>037-042-045>048-050-051.

&&

UPDATE...JJS
SHORT TERM...JV
LONG TERM...JV
AVIATION...JJS
HYDROLOGY...JV
Hazardous weather outlook, Jul 22, 2:02 PM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CDT FRI JUL 22 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-232015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
302 PM CDT FRI JUL 22 2016 /202 PM MDT FRI JUL 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND
CENTRAL NORTH DAKOTA FROM THIS AFTERNOON THROUGH TONIGHT. THREATS
INCLUDE LARGE HAIL UP TO THE SIZE OF TENNIS BALLS...DESTRUCTIVE
WINDS TO 70 MPH...AND ISOLATED TORNADOES. VERY HEAVY RAINFALL IS
ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR CENTRAL NORTH
DAKOTA FROM THIS AFTERNOON THROUGH EARLY SATURDAY AFTERNOON. SEE
WEATHER.GOV/BIS FOR DETAILS ON THE FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS REMAIN POSSIBLE OVER WESTERN NORTH DAKOTA ON
SATURDAY MORNING...AND OVER CENTRAL NORTH DAKOTA THROUGH SATURDAY
AFTERNOON.

THERE IS THEN A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY...TONIGHT...AND POSSIBLY ON
SATURDAY. A VERY UNSTABLE AIR MASS CONTINUES DEVELOP TODAY AS A
WARM FRONT MOVES INTO SOUTHERN NORTH DAKOTA...AND WIND SHEAR WILL
BE FAVORABLE FOR ROTATING SUPERCELLS. STORMS MAY MERGE INTO LARGER
CLUSTERS BY TONIGHT...AND CONTINUE INTO SATURDAY AS A COLD FRONT
MOVES ACROSS THE AREA. MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS
ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SPOTTERS
SHOULD BE PREPARED FOR THE POSSIBILITY OF MULTIPLE ACTIVATIONS.

TWH

In the hours before

Local storm report, Jul 22, 5:36 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             SELFRIDGE               46.04N 100.93W
07/22/2016  E1.00 INCH       SIOUX              ND   PUBLIC

            MOSTLY PEAS AND DIME SIZE HAIL, A FEW
            QUARTERS... PEA SIZE HAIL ONGOING AT TIME OF
            CALL.

&&

ZH
Local storm report, Jul 22, 5:50 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             1 E SELFRIDGE           46.04N 100.91W
07/22/2016  U1.00 INCH       SIOUX              ND   TRAINED SPOTTER

            SOME QUARTER SIZE HAIL FOR THE PAST 5
            MINUTES AND STILL ONGOING... SMALLER HAIL
            HAD BEEN ONGOING FOR ABOUT 20 MINUTES.

&&

ZH
Local storm report, Jul 22, 5:55 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLOOD            4 N SELFRIDGE           46.10N 100.93W
07/22/2016                   SIOUX              ND   OTHER FEDERAL

            WATER FILLING DITCHES ON HWY 6 NORTH OF
            SELFRIDGE, ABOUT A FOOT FROM THE ROAD.
            COUNTY ROAD 92ND STREET UNDERWATER.

&&

ZH
Local storm report, Jul 22, 5:56 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             4 N SELFRIDGE           46.10N 100.93W
07/22/2016  E1.00 INCH       SIOUX              ND   OTHER FEDERAL

            QUARTERS FALLING DRIVING SOUTH INTO
            SELFRIDGE.

&&

ZH
Local storm report, Jul 22, 6:10 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     3 NNW HEART BUTTE DAM   46.64N 101.84W
07/22/2016  E65 MPH          GRANT              ND   PUBLIC

            NICKEL SIZED HAIL WITH THE REPORT.

&&

MM
Local storm report, Jul 22, 6:29 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     6 SSE GLEN ULLIN        46.74N 101.78W
07/22/2016  E60 MPH          MORTON             ND   TRAINED SPOTTER

            .

&&

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:37 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams53 min
Jul 22, 10:34 PM MDTSpecial Weather StatementBISMorton26 min
Jul 22, 11:05 PM MDTSpecial Weather StatementBISRolette25 min
Jul 23, 5:09 AM MDTSpecial Weather StatementBISKidder36 min
Jul 23, 5:16 AM MDTSpecial Weather StatementBISMcHenry, McLean, Ward44 min
Jul 23, 5:43 AM MDTSpecial Weather StatementBISMorton47 min
Jul 23, 6:27 AM MDTSpecial Weather StatementBISBurleigh48 min
Jul 23, 6:58 AM MDTSpecial Weather StatementBISBurleigh47 min
Jul 23, 7:48 AM MDTSpecial Weather StatementBISKidder, Wells42 min
Jul 23, 8:00 AM MDTSevere Thunderstorm WarningBISBurleigh, Kidder60 min
Jul 23, 9:24 AM MDTSpecial Weather StatementBISStutsman51 min
Jul 23, 10:14 AM MDTSpecial Weather StatementBISLaMoure61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.